×

zbMATH — the first resource for mathematics

Found 197 Documents (Results 1–100)

100
MathJax
Funct. Anal. Appl. 49, No. 3, 222-225 (2015); translation from Funkts. Anal. Prilozh. 49, No. 3, 79-83 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Russ. Math. 59, No. 6, 49-61 (2015); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2015, No. 6, 60-74 (2015).
MSC:  22E15 22E41 57S15
PDF BibTeX XML Cite
Full Text: DOI
Picardello, Massimo A. (ed.), Trends in harmonic analysis. Selected papers of the conference on harmonic analysis, Rome, Italy, May 30–June 4, 2011. Berlin: Springer (ISBN 978-88-470-2852-4/hbk; 978-88-470-2853-1/ebook). Springer INdAM Series 3, 47-76 (2013).
MSC:  53C24 22E40 22E41
PDF BibTeX XML Cite
Full Text: DOI arXiv
Bhatia, Rajendra (ed.) et al., Proceedings of the international congress of mathematicians (ICM 2010), Hyderabad, India, August 19–27, 2010. Vol. III: Invited lectures. Hackensack, NJ: World Scientific; New Delhi: Hindustan Book Agency (ISBN 978-981-4324-33-5/hbk; 978-81-85931-08-3/hbk; 978-981-4324-30-4/set; 978-981-4324-35-9/ebook). 1366-1375 (2011).
MSC:  11F75 22E40 22E41
PDF BibTeX XML Cite
Full Text: Link
Freiburg im Breisgau: Univ. Freiburg, Fakultät für Mathematik und Physik (Diss.). 66 p. (2011).
PDF BibTeX XML Cite
Full Text: Link arXiv
Bessières, Laurent (ed.) et al., Géométries à courbure négative ou nulle, groupes discrets et rigidités. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-240-2/pbk). Séminaires et Congrès 18, 243-292 (2009).
PDF BibTeX XML Cite
Arzhantseva, Goulnara (ed.) et al., Limits of graphs in group theory and computer science. Lausanne: EPFL Press/distrib. by CRC Press (ISBN 978-1-4398-0400-1/hbk; 978-2-940222-33-9). Fundamental Sciences. Mathematics, 41-57 (2009).
MSC:  22E41
PDF BibTeX XML Cite
Russ. Math. Surv. 62, No. 1, 113-174 (2007); translation from Usp. Mat. Nauk 62, No. 1, 123-190 (2007).
PDF BibTeX XML Cite
Full Text: DOI
Ukr. Mat. Zh. 59, No. 11, 1510-1522 (2007); translation in Ukr. Math. J. 59, No. 11, 1693-1707 (2007).
MSC:  22E41 17B62 17B37 16W30 22E60
PDF BibTeX XML Cite
Full Text: DOI
Ji, Lizhen (ed.) et al., Lie groups and automorphic forms. Proceedings of the 2003 summer program, Zhejiang University, Center of Mathematical Sciences, Hangzhou, China. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-4198-X/hbk). AMS/IP Studies in Advanced Mathematics 37, 51-86 (2006).
PDF BibTeX XML Cite
Funct. Anal. Appl. 40, No. 2, 139-142 (2006); translation from Funkts. Anal. Prilozh. 40, No. 2, 70-73 (2006).
MSC:  22E41 17B62 17B37 16W30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software